MathSciNet Relay Station
MathSciNet bibliographic data
MR911758 58F15
Ghys, Étienne Flots d'Anosov dont les feuilletages stables sont différentiables. (French) [Anosov flows whose stable foliations are differentiable] Ann. Sci. École Norm. Sup. (4) 20 (1987), no. 2, 251–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement